# SDR HALA0100074

- Difficulty date: March 29, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473597404
- Part serial: 6657
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIH - FLT 232 - CARGO SMOKE ALARM ACTIVATED ABOUT 200 FEET AFTER TAKEOFF, BOTH FORWARD BAY FIRE PROTECTION SYSTEM SMOKE DETECTION CHANNELS INOPERATIVE.  REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR NR 4.  OPS CHECK OK.  (M)
